# SDR SWAA2025051971806

- Difficulty date: May 16, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N8658A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36899
- Aircraft time: 34,841 hours, 16,847 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Bent
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR GIRT BAR BRACKET BENT<[01] REMOVED DEBIS FROM FLOOR MONT BRACKET PER SIP . GIRT BAR OPS CHECK GOOD.
